×

An extension of Saff’s theorem on the convergence of interpolating rational functions. (English) Zbl 0359.65006


MSC:

65D05 Numerical interpolation
41A05 Interpolation in approximation theory
41A20 Approximation by rational functions
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Davis, P.J, Interpolation and approximation, (1963), Blaisdell · Zbl 0111.06003
[2] Goluzin, G.M, Geometric theory of functions of a complex variable, () · Zbl 0183.07502
[3] Gontscharoff, V.L, Theory of interpolation and approximation, (1954), (in Russian)
[4] Hille, E, ()
[5] Krylov, V.I, Approximate calculation of integrals, (1962), Macmillan New York · Zbl 0111.31801
[6] Saff, E.B, An extension of montessus de Ballore’s theorem on the convergence of interpolating rational functions, J. approximation theory, 6, 63-67, (1972) · Zbl 0241.30013
[7] Tsuji, M, Potential theory in modern function theory, (1959), Maruzen Tokyo · Zbl 0087.28401
[8] Walsh, J.L, Interpolation and approximation by rational functions in the complex domain, () · Zbl 0013.05903
[9] Warner, D.D, Hermite interpolation with rational functions, () · Zbl 0359.65006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.